Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On an explicit characterization of spherical curves
HTML articles powered by AMS MathViewer

by Yung Chow Wong PDF
Proc. Amer. Math. Soc. 34 (1972), 239-242 Request permission

Erratum: Proc. Amer. Math. Soc. 38 (1973), 668.

Abstract:

It will be proved that the “explicit characterization” of spherical curves recently obtained by S. Breuer and D. Gottlieb (Proc. Amer. Math. Soc. 27 (1971), pp. 126-127) is, without any precondition on the curvature and torsion, a necessary and sufficient condition for a curve to be a spherical curve. The proof is based on an earlier result of the present author on spherical curves (Monatsh. Math. 67 (1963), pp. 363-365).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A05
  • Retrieve articles in all journals with MSC: 53A05
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 239-242
  • MSC: Primary 53A05
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0295224-3
  • MathSciNet review: 0295224